Order by 03:00pm
Fast, tracked delivery from £2.95. Arrives as quickly as the next working day in discreet packaging.
Our team of doctors and pharmacists, and our support staff, are all UK-based.
We're on hand to offer free support and advice by email and telephone (Mon - Fri 08:30 - 17:00).
based on over 17,000 reviews collected on Google and Reviews.io.
Opioids have a serious risk of addiction, especially with long-term use. For more information click hereFor the short term treatment of acute moderate pain when other painkillers have not worked. Wait at least 4 hours after you last took other painkillers before taking this medicine.Headache, migraine, toothache, neuralgia, period pains and rheumatic pains.
Do not take if you suffer from hypersensitivity to paracetamol, codeine phosphate or any of the other constituents. Care is advised in the administration of paracetamol to patients with severe renal or hepatic impairment. The hazard of overdose is greater in those with non-cirrhotic alcoholic liver disease. Do not exceed the recommended dose. Do not take with any other paracetamol-containing products. If symptoms persist, consult your doctor. Keep out of the reach of children. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage. Some people may have side effects when taking this medicine. If you have any unwanted side effects you should seek advice from your doctor, pharmacist or other healthcare professional. Also you can help to make sure that medicines remain as safe as possible by reporting any unwanted side effects via the internet at www.yellowcard.gov.uk; alternatively you can call Freephone 0808 100 3352 (available between 10am-2pm Monday-Friday) or fill in a paper form available from your local pharmacy.
Do not take for more than 3 days. If you need to use this medicine for more than 3 days you must speak to your doctor or pharmacist This medicine contains codeine and can cause addiction if you take it continuously for more than 3 days. When you stop taking it you may get withdrawal symptoms. You should talk to your doctor or pharmacist if you think you are suffering from withdrawal symptoms. For oral use. Dissolve in at least half a glass of water before taking. Adults and children over 12 years: One or two tablets dissolved in water every 4 to 6 hours as required to a maximum of 8 tablets daily.
The active substances are codeine phosphate and paracetamol. Each tablet contains 8mg of codeine phosphate and 500mg of paracetamol. The other ingredients are sorbitol, saccharin sodium, sodium lauryl sulphate, citric acid, sodium carbonate, sodium bicarbonate, povidone, and dimeticone.